# SDR UPS97222451

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 658702227
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION LEFT MAIN LANDING GEAR FWD TRUNNION FITTING INTERGRANULAR CORROSION AT INNER FLANGES.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED AND REPLACED PART IAW SRM 51-30-2, 51-30-5.
